# SDR CALA2024101600845

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 72,539 hours, 25,635 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 202190101
- Part serial: 1815
- Condition: Faulty
- Location: Hyd System
- Part time: 55,422 hours, 19,866 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYS A SHOWED  CONSISTANT INDICATION OF QTY LOSS IN CRZ FLIGH T PER TOMC'S REQUEST R&R HYD 'A' SYS QTY TRANSMITTER IAW AMM REF 29-33-12-400-801. OPERATION & INDICATIONS CHECKED NORMAL. NO LEAKS NOTED AT THIS TIME. HYD SYS 'A' FLT DECK QTY INDICATION READS 95% WHILE RESERVOIR READS FULL. FOR REFERENCE, WITH THE INDICATORS ON THE RESERVOIR TRANSMITTERS [1] SERVICED TO THE F (FULL) POSITION, MAKE SURE THAT THE QUANTITY INDICATION SHOWN ON THE SYSTEM DISPLAY IN THE FLIGHT DECK SHOWS 1006%/-9%. SUBTASK 29-33-12-210-005 PARTS USED:  29-2909-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1527188  SN OFF 1815 TRANSMITTER, HY  OFF 29-2909-9-9001 1815 ON 29-2909-9-9001 2009 SDR GENERATED
